# SDR O2GA2015030282001

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N820UP
- Make and model: Beech B300
- Aircraft serial: FL905
- Aircraft time: 650 hours, 543 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accumulator
- Part number: 1013880095
- Part serial: APW162
- Condition: Defective
- Location: Zone 700
- Part time: 650 hours, 543 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTED, SHORTLY AFTER LEVELING OFF AT FL 250, HYD FLUID LOW, CAUTION ANNUNCIATOR ILLUMINATED.  FOLLOWED CHECKLIST & CONTINUED TO DESTINATION.  DURING NEXT SEVERAL MINUTES CREW HEARD GEAR PUMP MOTOR CYCLING FOLLOWED BY LG RELAY CB EXTENDED.  DURING APPROACH LG WOULD NOT EXTEND.  AN EMER WAS DECLARED & A MANUAL LG EXTENSION WAS PERFORMED IAW CHECKLIST.  CONFIRMED 3 GREEN LG INDICATION.  LANDING WAS UNEVENTFUL.  MX TROUBLE SHOT THE DISCREPANCY TO A DEFECTIVE LG EXTENSION & RETRACTION ACCUMULATOR.  GEAR ACCUMULATOR WAS REPLACED & ACFT WAS RETURNED TO SERVICE.
